# SDR ABXA2023050986

- Difficulty date: October 21, 2022
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31111
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MISDRILLED WAS REPORTED COMMON TO FUSELAGE UPPER SKIN P/N 143T3111-1 LOCATED AT STA 705 AND S-1R. THE FINAL HOLE SIZE IS 0.323”. THEREFORE FOUND OUT OF LIMITS IAW 767-200 SRM 53-00-01 ALLOWABLE DAMAGE. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. REPAIRED PER ABX-REA-5335-64787-00.  VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR
